I took dactrrim ds 2 times a day for 5 days for a uti. It got rid of the uti but i am on my 3rd day off of it and i still am experiencing itching and anxiety. itching has seemed to have gotten a little worse than when i was still on it but its not terrible. I am visiting the states from canada right now so it isnt easy for me to go to the doctor because it costs $70 just to walk in the door. I was hoping anyone had this experience an when their sideaffects went away after stoping taking bactrim ds
emecat; AT MOST it could be another 3 to 4 days and you should drink some extra fluids also by itching I hope your not talking about vaginal some times if you have a stuborn infection UTI the Bactrim ds may not of taken care of the Uti You could try and call the doctor and tell them your still having problems if that is the case and see if they well order somethig else. And try to avoid not going in again. best of luck Chuck1957
or could be a yeast infection many woman get these after a UTI treated with antibiotics.
emecat; Another thought if the rash is on the body you could have an allergy to sulfa medications and you should let your regular doctor know about this when you get home. But in the mean time if the rash is on your body you could buy some over the counter CTM. Chlortrimaton or Benadry generic is Diphenhydramine both found in the cold section at your pharmacy take it as directed on the box or talk to the Pharmacist. Chuck1957
- Bactrim Drug Information
- Bactrim DS Drug Information
- RID Drug Information
- Rash Relief Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 2 answers
Posted 1 Oct 2012 • 1 answer
Posted 27 Apr 2014 • 1 answer
Urinary Tract Infection - How do I know which antibiotic will work for my bladder infection I get it
Posted 2 May 2015 • 2 answers
Posted 16 Apr 2016 • 1 answer